# SDR IPXA2023062693516

- Difficulty date: June 13, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: N6A67135
- Condition: Unknown
- Location: Sta Y=6-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* FOUND EXISTING REPAIR SPLICE FITTING AT STA Y=6-80 LONGERON 46L WITH NO HISTORY.REPLACED EXISTING REPAIR SPLICE FITTING AT STA Y= 6-80 LONGERON 46L IAW SRM 53-00-05 FIG 201 REPAIR 1. (MAJOR)
